Sonntag	Sunday	28. Nov 10	
10:00	IDO Adjudication Committee meeting	Velibor Srdic	Hotel Sachsenhof
11:30	IDO Show dance subcommiteee meeting	Ralf Josat	Hauptstr. 65 - 01587 Riesa
14:30	IDO Seminar for National Chairmen of Judges	Bill Fowler & Velibor Srdic	
14:00	IDO Scruteneer up grading seminar and exams	Michael Wendt & Kirsten Dan Jensen	Press Container (at the right side of the arena)
			Erdgas Arena - Am Sportzentrum 1
			O1589 Riesa
All participants for	the meetings must be enrolled by their national IDO-federations to the IDO-presid	ent Bill Fowler until November 15, 2010 by email	
Montag	Monday	29. Nov 10	
10:00	IDO Examination Seminar for Judges	Bill Fowler & Velibor Srdic &	Hotel Sachsenhof
		Kirsten Dan Jensen	Hauptstr. 65
			01587 Riesa
	No admittance to the stage because of techni for the IDO World Tap dance Championship 2010 w.		
	Tuesday, November 30, 2010		

# Sunday - Monday

### Due to technical preparations the erdgas Arena will not be open for rehearsals on Sunday and Monday

We expect the first nations on Monday for

==> Check In for accommodation and accreditation with Christa Nauck

in the erdgas Arena, please use the VIP-entrance, which is the right door beside the main entrance

==> Check In for competition and IDO-licenses

from 12:00 pm till 08:00 pm in the erdgas arena backstage

#### Wegen der technischen Aufbauten ist die erdgas Arena am Montag & Dienstag für Proben nicht geöffnet

Wir erwarten die ersten Nationen und Mannschaften am Montag zum:

==> Check In für Unterkünfte und Akkreditierungen bei Christa Nauck in der erdgas Arena, bitte benutzen Sie den VIP-Eingang - rechts vom Haupteingang der erdgas Arena

==> **Check In** für die Teilnehmer der IDO-Weltmeisterschaften und Cups sowie IDO-Lizenzen

von 12:00 Uhr bis 20:00 Uhr in der erdgas Arena - backstage

erdgas Arena / Riesa								
	Dienstag	Tuesday	Nov. 30, 20	10	Competition / Check In			
10:00	Opening of t	he hall		Numbers	in the erdgas arena			
11:00	Judges Mee	ting	in the press co	ntainer				
11:30		Dry rehearsal	ls on stage		Priority Check In for			
12:00					Children Solos Female			
12:30					& Male & Duos			
	Children	Quarterfinals	Solo female	25 6	<mark>33</mark>			
13:30					Everybody			
14:00	Break	Dry rehearsal	ls on stage		must			
14:30	Children	Semifinals	Solos male	11 2	have been			
15:00	Break	Dry rehearsal	ls on stage		checked in			
15:30	Children	Quarterfinals	Duos	16 4	at least			
16:00					1 1/2 hours			
16:30	Break	Dry rehearsal	ls on stage		before the			
17:00	Children	Semifinals	Trios	13 3	scheduled			
17:30	Break	dry rehearsal	s on stage		start of the			
18:00	Children	Semifinals	Solos female	13 3	category			
18:30	Children	Semifinals	Duos	12 3	If you fail			
19:00	Children	Quarterfinals	Small groups	16 6	to check in			
20:00					at that time			
Afterwards	Meeting of the	e Tap-Dance S	Subcommittee	Restaurant Sac	ns you will be			
About 30 minu	tes later	Rolann Owen	s & Bill Fowler		cancelled			

	Mittwoch	Wednesday	Dec. 1, 2010			
08:30	Opening of	the hall		Numbers		Competition / Check I
						in the erdgas arena
	Chhildren	formations	Rehearsals	. 12	60	Everybody
09:30	Juniors	Quarterfinals	according start lis Solos female	31	78	must have been
10:00	Juliiois	Quarterniais	Solos lemale	31	70	nave been checked in
L	Juniors	Quarterfinals	Solos male	17	43	at least
11:30	Juliors	Quarterniais	Joios male	17	73	1 1/2 hours
12:00	Break	Dry rehearsals on	stane			before the
L	Children	Semifinals	Small Groups	12	48	scheduled
13:00	O G		Ciriaii Cicapo			start of the
L.	Children	Semifinals	Formations	12	60	category
14:00	Ormarorr	Committato	Torritations	12		If you fail
14:30						, 0
15:00	Break	Dry rehearsals on	stage			to check in
15:30	Juniors		0 Duos	28	84	at that time
16:00						you will be
16:30	Juniors	Quarterfinals	Trios	23	43	cancelled
17:00						
		of the Nations	<u> </u>	in costume / trac		
L	Children	Finals	Solos female	No "Open Mai		
L	Children	Finals	Solos male	at IDO children	ı's	
L	Children	Finals	Duos	competitions		
L	Children	Finals	Trios	_		
L	Children	Finals	Small Groups			
	Children	Finals	Formations	_		
		ceremony ALL childr ith the Mayoress on				

All times given are subject to changes according actual starts. and delays. Errors possible! Dancers have to inform themselfves about the running schedule and be ready at least 60 minutes prior to their performance.

			erdgas Arena / Rie				
Do	nnerstag	Thursday	December 2, 2010				
:00 Ope	ning of the	hall		Numbers		Competition / Check In	WM- Halle
9:30		Dry rehearsals on	stage			IDO - Check In	rehearsals according order of startlist
:00 <mark>Juni</mark>	ors	Semifinals	Solos female	15	38	Everybody	rehearsal 19
):30 <mark>Juni</mark>	ors	Quarterfinals	Small Groups	19	76	must	juniors
:00						have been	5 Minutes per formation
:30						checked in	Large Productions
2:00 Brea		quick rehearsals ju	nior formations (1 Min)	12	12	at least	5
2:30 <mark>Juni</mark>	ors	Quarterfinals	Formations	19	95	1 1/2 hours	
3:00						before the	
3:30						scheduled	
:00 Brea	ak	Dry rehearsals on	stage			start of the	
:30 <mark>Juni</mark>	ors	Time	Small Groups	12	48	category	
5:00						If you fail	
i:30 <mark>Juni</mark>	ors	Semifinals	Duos	14	42	to check in	
3:00						at that time	
:30 Brea	ak	Dry rehearsals on	stage			you will be	
':00 <mark>Juni</mark>	ors	Time	Trios	12	36	cancelled	
':30							
3:00 <mark>Juni</mark>		Semifinals	Solos male	10	25		
		nd Build up first proj	0				
	Productions			2	20		
	e Production			5	50		
):00 <mark>Juni</mark>	ors	Time	Formations	12	60		
):30							
	Productions			3	30		
:30 <i>Priz</i> ::00 end	e giving cere	mony MINI & LARG	E Productions			J	

## IDO World Tap Dance Championships and Cups 2010 Freitag / Friday

03.11.2010 - 19:57 h
This is the official schedule!
Former schedules are not valid!

			erdgas Arena / Ri	esa		
F	reitag	Friday	December 3, 2010	Numbers	3	Competition / Check In
08:30 C	Opening of	the hall				in the erdgas arena
09:00		Dry rehearsals	on stage			Everybody
09:30 A	Adults	Quarterfinals	Solos female	31	78	must
10:00						have been
10:30						checked in
11:00 A	Adults	Semifinals	Trios	14	0	at least
11:30						1 1/2 hours
12:00 E		Dry rehearsals	on stage			before the
12:30 <b>A</b>	Adults		0 Duos	25	75	scheduled
13:00						start of the
13:30 A		Semifinals	Small Groups	9	36	category
14:00 E		Quick-Rehears	sals Adults 1 min/Form / acc.	. Startlist		If you fail
14:30 A		Semifinals	Formations	9	45	to check in
15:00 A	Adults	Quarterfinals	Formations	18	90	at that time
15:30						you will be
16:00						cancelled
16:30 E	Break		sals SGwLM 5 minutes each			
17:00			sals SGwLM 5 minutes each			
		on of the Nations	all competitors in costume		S	
18:00 A		Finals		All Finals		
18:25 <mark>J</mark>		Finals	SG with live music	Open Mark		
18:50 A		Time	SG with live music	Open Mark	_	
19:10 A		Finals	Small Groups	Open Mark	_	
19:40 <mark>J</mark>		Finals	Solos female	Open Mark	king	
20:00 J		Finals	Duos	_		
20:20 J		Finals	Small groups			
_			ale / Duos / Small Groups / S	SG with live	music	& Adults II
_	Pause / Bre					•
21:30 J		Finals	Trios	Open Mark	king	
21:10 J		Finals	Solos male			
21:30 J		Finals	Formations			
		g ceremony Male	& Formations			
		ance Formations				
22:30 e	end					

WM-Halle							
Rehearsals according startlist	Numbers	Minutes					
Rehearsals Adults	18	90					
Rehearsals Adults II	9	45					
5 minutes per Formation							
End of rehearsals for formations in t	he WM-Halle						

All times given are subject to changes according actual starts. and delays. Errors possible! Dancers have to inform themselfves about the running schedule and be ready at least 60 minutes prior to their performance.

### IDO-World Tap Dance Championships and Cups 2010 Sonnabend / Saturday

		erdgas Arei	na / Riesa			
	Sonnabend	Saturday	December 4, 2010	Numbers		Competition / Check In
	Opening of the hall					in the erdgas arena
09:00	Tap Dance Master (	Class and Jam with ??	No charge !			All adults solo male who have
	TBA		open to all competitors			not checked in the day(s) before
09:45		Dry rehearsals on sta	ge			MUST check in between
10:00	Adults	Semifinals	Solos female	13	33	
10:30	Adults	Quarterfinals	Small Groups	24	96	<u>09:30 - 10:00 am</u> latest
11:00						
11:30						
12:00	Adults	Quarterfinals	Solos male	19	48	
12:30						
13:00	Break	Dry rehearsals on sta	ge			
13:30	Adults	Semifinals	Duos	12	36	
14:00	Adults	Semifinals	Trios	14	42	
14:30						
15:00		Semifinals	Solos male	12	30	
15:30	Break	Dry rehearsals on sta	ge			
16:00	Adults	Semifinals	Small Groups	12	48	
16:30						
17:00	Adults	Semifinals	Formations	10	50	
17:30						
	End of the afternoon	on event	Everybody please leave	the hall!		
	Doors open					
			adult competitors in costun	ne / track suits		
	Adults	Finals	Solos female			
19:50		Open marking				
	Adults	Finals	Duos			
20:15		Open marking				
20:20	Adults	Finals	Small Groups			
20:40		Open marking				
		ony Female / Duos / G	roups			
	Pause / Break		_			
21:40	Adults	Finals	Trios			
22:00		Open marking				
22:05	Adults	Finals	Solos male			
22:25		Open marking				
22:30	Adults	Finals	Formations			
23:00	5	Open marking				
23:05		ony Trios, Male & Form	nations			
00.45	Winners Dance Fo	rmatiojns	III VA/BA I I - II - III	A II - I		]
	Championsparty		!!! WM-Halle !!!			rters with tickets
	VIP-Party		Vip Lounge	IDO-officials 8	k Judg	es I
02:30	Ende / end					

All times given are subject to changes according actual starts. and delays. Errors possible! Dancers have to inform themselfves about the running schedule and be ready at least 60 minutes prior to their performance.